Plaq and weight loss

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Veteran Member

Date Joined Dec 2007
Total Posts : 2113
   Posted 6/21/2008 10:29 PM (GMT -6)   
Okay, I have posted this whine before but this time the prednisone is not going to rescue me.  I have been on plaq since December and I love it.  It reduced my daytime fatigue and completely eliminated the random fevers that I tend to have 4 or 5 days a week.
The other thing is that it completly kills my appitite-which in my thinking is a good thing. I have lost 50lbs since December while taking prednisone. (I had the weight to lose and could still stand to lose some more) The problem is that my doctor worries if I lose more than a pound a week and starts talking about taking me of plaq.  Well, I went off of prednisone two weeks age and am having trouble eating enough.  Today I had to force myself to eat a big gooey brownie in order to get to 1100 calories (not supposed to eat less then 1600 but haven't managed that since going off of pred).  Normally eating brownies is something I have to force myself not to do.
Has anyone ever had a loss of appetite as a response to any drug?  What did you do about it? 
I know some of you have responded to this concern before and if the repitition is boring you please feel free to skip.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 24, 2016 4:56 PM (GMT -6)
There are a total of 2,711,266 posts in 298,977 threads.
View Active Threads

Who's Online
This forum has 153547 registered members. Please welcome our newest member, thalarmalr.
358 Guest(s), 19 Registered Member(s) are currently online.  Details
toburnt, alephnull, Deebrown, ontheflipside, AmyAzz, Forest12, Jason423, supapfunk, Mad Martha, Sallyyy, janelise, peanut307, Traveler, Chrissysoul, JamesE, DutchessCountyJim, KatieF, multifacetedme, pltt19

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer